Table of Contents
ISRN Discrete Mathematics
Volume 2014 (2014), Article ID 975812, 5 pages
Research Article

Edge Domination in Some Path and Cycle Related Graphs

1Department of Mathematics, Saurashtra University, Rajkot, Gujarat 360005, India
2Department of Mathematics, A.V. Parekh Technical Institute, Rajkot, Gujarat 360001, India

Received 6 December 2013; Accepted 23 January 2014; Published 13 March 2014

Academic Editors: T. Došlić, H.-J. Kreowski, and U. Vaccaro

Copyright © 2014 S. K. Vaidya and R. M. Pandit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Vaidya and R. M. Pandit, “Edge Domination in Some Path and Cycle Related Graphs,” ISRN Discrete Mathematics, vol. 2014, Article ID 975812, 5 pages, 2014. doi:10.1155/2014/975812